# SDR YENA20150116005

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 36,641 hours, 12,893 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10300
- Condition: Vibration
- Location: Zone 100
- Part time: 36,649 hours, 12,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

HEARD A LOUD THUMP UNDER THE FLIGHT DECK FLOOR, BEHIND AND IN THE MIDDLE OF THE FLIGHT DECK. THE CREW THEN SMELLED ELECTONIC BURNING ODOR WHICH DISSAPATED AFTER APPROXIMATELY A MINUTE AFTER THE NOISE. IT ALL HAPPENED ON THE APPROACH.  PERFORMED TSM 24-00-00-810-823-A.  NO EVIDENCE OF ARCING OR CHAFING OF ELECTRICAL CIRCUITS OR MECHANICAL COMPONENTS.  ACCOMPLISHED A VISUAL INSPECTION OF THE AVIONICS SYS COMPONENTS.  NO DEFECTS NOTED.  DURING THE OPERATION, HEARD A LOUD VIBRATION COMING FROM THE AVIONICS FAN.  R & R AVIONICS FAN IAW 21-26-51. SYSTEM OPS CHECK GOOD.
